Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS State College, PA

April 25, 2011Lycoming County, Sullivan County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 10:07 PM EDT for Lycoming County, Sullivan County, Pennsylvania. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 10:07 PM EDT (02:07 UTC)
Expired
Apr 25, 2011, 10:30 PM EDT
In force
23 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lycoming County, PA, Sullivan County, PA

The radar

The Binghamton radar (KBGM), 104 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS51 KCTP 260207
SVRCTP
PAC081-113-260230-
/O.NEW.KCTP.SV.W.0020.110426T0207Z-110426T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 1030 PM EDT

* AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR BUTTONWOOD...MOVING EAST AT
  40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RALSTON AROUND 1015 PM EDT...
  BARBOURS AROUND 1025 PM EDT...
  SHUNK AND LINCOLN FALLS AROUND 1030 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. WHEN THUNDER ROARS...MOVE INDOORS! REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY CAN
RELAY THE REPORTS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4159 7676 4157 7654 4143 7650 4136 7713
      4154 7718 4155 7710 4155 7697 4159 7691
      4160 7683
TIME...MOT...LOC 0207Z 259DEG 33KT 4147 7703

$$

FORECASTER:

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:08 PM EDT, 59 minutes earlier.

Area forecast discussion, Apr 25, 9:08 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
908 PM EDT MON APR 25 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY OVER NORTHERN PENNSYLVANIA
WILL LIFT NORTHWARD INTO NEW YORK STATE ON TUESDAY. A VERY MILD
BUT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MID-WEEK..AS
A STRONG COLD FRONT APPROACHES THE AREA FROM THE WEST. THE COLD
FRONT IS FORECAST TO PUSH ACROSS THE KEYSTONE STATE ON THURSDAY.
COOLER WEATHER APPEARS IN STORE FOR THURSDAY INTO FRIDAY BEHIND
THE FRONT. THE FIRST PART OF THE WEEKEND LOOKS FAIR AND DRY WITH
SEASONAL TEMPERATURES.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #202 EXPIRES AT 02Z/10PM LOCAL
TIME...STILL COVERING MOST OF NORTHERN AND WESTERN PA.

EARLIER ACTIVITY CONSISTED OF 2 STRONG SUPERCELLS PRODUCING LARGE
HAIL. AT ONE POINT...A 65K FT TOP WAS OBSERVED BY RADAR OVER
JEFFERSON AND ELK COUNTIES. RADAR REFLECTIVITY OVER 80 DBZ WAS
MEASURED AND CONSERVATIVE ESTIMATES OF BASEBALL SIZED HAIL LIKELY
OCCURRED WITH THIS CELL...HOWEVER IT TRACKED WEST OF KANE IN NO
MANS LAND AND ONLY 7/8" HAIL WAS OBSERVED AROUND KANE.

RADAR EVOLUTION RECENTLY HAS FOCUSED ON BOUNDARY INTERSECTION INTO
THE MAIN LINE OF CONVECTION MOVING EASTWARD ACROSS THE ALLEGHENY FRONT...
WHICH HAS SPAWNED A QUASILINEAR SQUALL LINE WITH LOCALLY HEAVY
RAINFALL ALONG IT. NORTHERN PORTION APPEARS MOST CAPABLE OF
PRODUCING GUSTY WINDS...WITH IMPRESSIVE DRYING SEEN IN THE IMAGERY
OVER POTTER COUNTY TO THE WEST OF THE MOST INTENSE CELLS NOW OVER
TIOGA COUNTY.

850 MB JET RESPONSIBLE FOR THE CONVERGENCE AND CONVECTIVE
ORGANIZATION PRESENTLY IS NOSING INTO THE FINGERLAKES REGION AND
WILL CONTINUE TO NUDGE THE WARM FRONT FURTHER TO THE NORTH
OVERNIGHT. CONVECTION SHOULD DECREASE LATE TONIGHT WITH AREAS OF
FOG IN A MILD AND MUGGY AIR MASS TO COVER MOST OF MY CWA OVERNIGHT.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/...
 IT WILL BE A PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN
BEGINNING TO FEEL A BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S
AND 60S.

TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY
COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER
RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL
TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND
MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF
THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP
SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE
CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE
BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH
THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY
OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING
PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW
CONFIDENCE ONE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
ACTIVE AND MILD WEATHER PATTERN WILL CONTINUE THROUGH MID-
WEEK...IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE
MIDWEST. THE COLD FRONT WILL SWEEP EWD ACRS THE REGION ON
THURSDAY AND ALLOW COOLER AIR TO INVADE THE AREA INTO FRIDAY. A
BRIEF PERIOD OF FAIR/DRY WX APPEARS IN STORE FOR SATURDAY AS HIGH
PRES MOVES OVER THE REGION. ANOTHER FRONTAL SYSTEM WILL BRING
UNSETTLED CONDITIONS BACK INTO THE FCST FOR SUNDAY INTO EARLY NEXT
WEEK.

THE THREAT OF SEVERE WEATHER AND LOCALLY HEAVY RAINFALL WILL
CONTINUE EARLY IN THE PERIOD /SLGT RISK APRIL 26-28/...AS A LARGE
UPPER TROUGH AND ATTENDANT COLD FRONT SHIFTS EWD THROUGH THE GREAT
LAKES SWD ACRS THE OH VLY/MID-SOUTH. A STRONG SLY FLOW WILL
CONTINUE TO TRANSPORT VERY MILD AND MOIST AIR INTO PA AHEAD OF
THE APPROACHING COLD FRONT...WITH PERHAPS A WRN ATLC/TROPICAL
CONNECTION. AFTN DESTABILIZATION OF WARM/HUMID AIR MASS ALONG
WITH SEVERAL S/WV DISTURBANCES EJECTING NEWD OUT AHEAD OF THE
TROUGH SUGGESTS PERIODS OF SHOWERS AND TSTMS...SOME OF WHICH MAY
BE STRONG/SEVERE AND CAPABLE OF PRODUCING HVY RNFL.

MDLS ARE IN GOOD AGREEMENT IN TIMING THE MAIN SYNOPTIC COLD
FRONT THRU THE AREA ON THURSDAY. THE 12Z GFS AND 15Z SREF SLIGHTLY
OUTPACE THE 12Z EC AND GEM GLOBAL. A CONTINUED THREAT OF STRONG TO
SVR TSTMS ALONG WITH LOCALLY HEAVY RAIN WILL PERSIST ALONG/AHEAD
OF THE CFROPA. COOLER/BELOW NORMAL AIRMASS WILL MOVE INTO THE
AREA IN THE WAKE OF THE FRONT...AS THE UPPER LEVEL TROUGH LIFTS
NEWD FROM THE GRT LKS. THE COOL AIR ALOFT AND CYC/NW FLOW THIS
TIME OF YEAR SUGGESTS SCT INSTABILITY TYPE SHOWERS ESPECIALLY OVR
THE FAVORED WESTERN HIGH TERRAIN. HIGH PRES RIDGE SHOULD ARRIVE
LATER FRI INTO SATURDAY AND PROVIDE FAIR AND DRY CONDITIONS.

ANOTHER FRONTAL SYSTEM WILL LIKELY AFFECT THE AREA SUNDAY INTO
EARLY NEXT WEEK. MEDIUM RANGE MDL DIFFS INCREASE SIGNIFICANTLY BY
THIS TIME...WITH THE GFS MUCH MORE PROGRESSIVE THAN THE ECMWF.
EXPECT TEMPERATURES TO MODERATE BACK TWD SEASONAL LEVELS AHEAD OF
THIS FEATURE.

&&

.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
AN OSCILLATING FRONTAL BOUNDARY REMAINS DRAPED ACROSS NORTHERN PA
THIS EVENING...PROVIDING THE FOCUS FOR NUMEROUS SHRA/TSRA. LATEST
SHORT RANGE MDL DATA SUGGESTS COVERAGE OF SHRA/TSRA WILL DWINDLE
BY MIDNIGHT. HOWEVER...FOCUS FOR POTENTIAL LOW CIGS/FOG WILL
REMAIN ACROSS NORTHERN PA IN VICINITY OF FRONTAL BOUNDARY. CAN/T
RULE OUT A DIP TO IFR CONDS AT BFD OVERNIGHT. HOWEVER...LATEST SREF AND
MESOSCALE MDL DATA INDICATES VFR IS LIKELY FURTHER SOUTH.

FRONTAL BOUNDARY WILL LIFT WELL NORTH OF THE REGION ON
TUESDAY...RESULTING IN MAINLY VFR CONDS EVERYWHERE. HOWEVER...AFTN
HEATING/INSTABILITY WILL LIKELY RESULT IN SCT PM TSRA. BEST CHC OF
TSRA IMPACTS WILL BE ALONG THE SPINE OF THE MTNS...INCLUDING
BFD/JST/AOO/UNV.

OUTLOOK...
WED...AM LOW CIGS POSS EAST. SCT PM TSRA POSS.
THU...AM TSRA IMPACTS POSS...MAINLY EAST.
FRI-SAT...NO SIG WX EXPECTED.

&&

.CLIMATE...
HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND
WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN
FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE
SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT
THE RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RXR
NEAR TERM...DEVOIR/RXR
SHORT TERM...RXR
LONG TERM...STEINBUGL
AVIATION...FITZGERALD
CLIMATE...
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT MON APR 25 2011

PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046-
049>053-261900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
254 PM EDT MON APR 25 2011

...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ035-036-056>059-063-261900-
FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
254 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE BE NEEDED.

PAZ064>066-261900-
ADAMS-YORK-LANCASTER-
254 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Apr 25, 8:06 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT MON APR 25 2011

PAZ037-260030-
TIOGA PA-
806 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN TIOGA COUNTY...

AT 800 PM EDT...A STRONG THUNDERSTORM WAS NEAR MORRIS...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MANSFIELD AROUND 820 PM AND ROSEVILLE AROUND
830 PM.

LAT...LON 4199 7692 4180 7689 4160 7721 4174 7738
      4201 7701 4200 7693

FORECASTER: KF
Special weather statement, Apr 25, 8:22 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
822 PM EDT MON APR 25 2011

PAZ024-025-033-034-260100-
BEDFORD PA-BLAIR PA-CAMBRIA PA-SOMERSET PA-
822 PM EDT MON APR 25 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...NORTH CENTRAL
BEDFORD...NORTHEASTERN SOMERSET AND WESTERN BLAIR COUNTIES...

AT 814 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
NORTHERN CAMBRIA TO JENNERSTOWN...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR VINCO AROUND 830 PM...WILMORE AROUND 840
PM...PORTAGE AROUND 850 PM AND HORSESHOE CURVE AROUND 900 PM.

LAT...LON 4027 7909 4038 7899 4073 7881 4073 7831
      4014 7856 4010 7916

FORECASTER: KF
Special weather statement, Apr 25, 8:39 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
839 PM EDT MON APR 25 2011

PAZ037-260100-
TIOGA PA-
839 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL TIOGA COUNTY...

AT 832 PM EDT...A STRONG THUNDERSTORM WAS NEAR COVINGTON...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4186 7690 4185 7690 4182 7690 4181 7689
      4170 7688 4167 7699 4183 7708 4185 7704
      4189 7691

FORECASTER: KF
Special weather statement, Apr 25, 8:48 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
848 PM EDT MON APR 25 2011

PAZ006-011-012-017-018-037-041-260130-
CAMERON PA-CLEARFIELD PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-POTTER PA-TIOGA PA-
848 PM EDT MON APR 25 2011

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE NORTH CENTRAL
MOUNTAINS OF PENNSYLVANIA...

AT 842 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
GAINES TO TAMARACK TO COALPORT...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR RENOVO
AROUND 900 PM...KNOXVILLE AROUND 910 PM...ELKLAND AROUND 920 PM AND
WELLSBORO AROUND 930 PM.

LAT...LON 4201 7709 4155 7726 4074 7826 4074 7875
      4114 7844 4124 7828 4123 7824 4127 7824
      4139 7804 4189 7777 4201 7724

FORECASTER: KF
Special weather statement, Apr 25, 9:20 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
920 PM EDT MON APR 25 2011

PAZ011-012-017-018-037-041-045-260145-
CAMERON PA-CLEARFIELD PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-SOUTHERN CLINTON PA-TIOGA PA-
920 PM EDT MON APR 25 2011

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE MOUNTAINS OF
NORTH CENTRAL PENNSYLVANIA...

AT 914 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM TIOGA
TO CEDAR RUN TO KEATING TO SANDY RIDGE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR HYNER AROUND 930 PM...CAMMAL AROUND 940 PM
AND GLEN UNION AROUND 950 PM.

LAT...LON 4200 7693 4165 7688 4155 7696 4126 7740
      4102 7755 4106 7756 4109 7763 4076 7820
      4078 7836 4132 7808 4148 7770 4148 7760
      4152 7760 4157 7751 4201 7726

FORECASTER: KF
Special weather statement, Apr 25, 9:50 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
950 PM EDT MON APR 25 2011

PAZ012-018-037-041-042-045-046-260215-
NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
950 PM EDT MON APR 25 2011

...A LINE OF STRONG THUNDERSTORMS MOVING THROUGH THE MOUNTAINS OF
NORTH CENTRAL PENNSYLVANIA...

AT 942 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
MILLERTON TO OGDENSBURG TO 6 MILES NORTHWEST OF BALD EAGLE STATE
PARK...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR RALSTON AROUND 1000 PM...TROUT RUN AROUND
1010 PM AND JERSEY SHORE AROUND 1020 PM.

LAT...LON 4199 7692 4161 7687 4157 7652 4107 7732
      4113 7800 4163 7711 4201 7710 4200 7693

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:06 PM EDTSpecial Weather StatementCTPTioga24 min
Apr 25, 8:22 PM EDTSpecial Weather StatementCTPCambria38 min
Apr 25, 8:39 PM EDTSpecial Weather StatementCTPTioga21 min
Apr 25, 8:48 PM EDTSpecial Weather StatementCTPClearfield, Tioga42 min
Apr 25, 9:20 PM EDTSpecial Weather StatementCTPClinton, Tioga25 min
Apr 25, 9:50 PM EDTSpecial Weather StatementCTPClinton, Lycoming25 min
Apr 25, 10:14 PM EDTSpecial Weather StatementCTPLycoming, Union31 min
Apr 25, 10:31 PM EDTSpecial Weather StatementCTPLycoming, Sullivan, Union29 min
Apr 25, 10:57 PM EDTSpecial Weather StatementCTPMontour, Sullivan, Union33 min
Apr 25, 11:29 PM EDTSpecial Weather StatementCTPColumbia, Montour31 min
Apr 26, 8:50 AM EDTSpecial Weather StatementCTPWarren40 min
Apr 26, 11:51 AM EDTSpecial Weather StatementCTPMcKean39 min
Apr 26, 1:44 PM EDTSpecial Weather StatementCTPCentre46 min
Apr 26, 1:58 PM EDTSpecial Weather StatementCTPClinton62 min
Apr 26, 2:08 PM EDTSpecial Weather StatementCTPSomerset52 min
Apr 26, 2:32 PM EDTSpecial Weather StatementCTPTioga58 min
Apr 26, 2:47 PM EDTSpecial Weather StatementCTPClinton43 min
Apr 26, 2:54 PM EDTSevere Thunderstorm WarningCTPLycoming, Tioga66 min
Apr 26, 3:04 PM EDTSevere Thunderstorm WarningCTPCambria, Clearfield56 min
Apr 26, 3:09 PM EDTSpecial Weather StatementCTPCambria81 min
Apr 26, 3:21 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Somerset54 min
Apr 26, 3:28 PM EDTSpecial Weather StatementCTPLycoming77 min
Apr 26, 4:01 PM EDTSpecial Weather StatementCTPTioga29 min
Apr 26, 4:10 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon65 min
Apr 26, 4:19 PM EDTSpecial Weather StatementCTPElk56 min
Apr 26, 4:21 PM EDTSpecial Weather StatementCTPPotter39 min
Apr 26, 4:22 PM EDTSpecial Weather StatementCTPClinton68 min
Apr 26, 4:32 PM EDTSpecial Weather StatementCTPLycoming43 min
Apr 26, 4:40 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga35 min
Apr 26, 5:03 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield, Somerset57 min
Apr 26, 5:03 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Potter, Tioga42 min
Apr 26, 5:14 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton61 min
Apr 26, 5:25 PM EDTSpecial Weather StatementCTPSomerset50 min
Apr 26, 5:49 PM EDTSpecial Weather StatementCTPCameron, Clearfield56 min
Apr 26, 5:58 PM EDTSevere Thunderstorm WarningCTPCambria, Centre, Clearfield47 min
Apr 26, 6:09 PM EDTSpecial Weather StatementCTPPotter21 min
Apr 26, 6:14 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming61 min
Apr 26, 6:21 PM EDTSpecial Weather StatementCTPBlair39 min
Apr 26, 6:30 PM EDTSpecial Weather StatementCTPCentre60 min
Apr 26, 6:32 PM EDTSpecial Weather StatementCTPTioga13 min
Apr 26, 6:36 PM EDTSpecial Weather StatementCTPBedford24 min
Apr 26, 6:39 PM EDTSpecial Weather StatementCTPClinton, Tioga66 min
Apr 26, 6:44 PM EDTAreal Flood AdvisoryCTPCameron, Centre, Clearfield, Clinton, Lycoming, McKean and 3 more3 hr
Apr 26, 6:58 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Juniata, Mifflin62 min
Apr 26, 7:11 PM EDTSpecial Weather StatementCTPBedford34 min
Apr 26, 7:12 PM EDTFlash Flood WarningCTPClinton, Lycoming, Potter, Tioga3 hr
Apr 26, 7:20 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan, Tioga55 min
Apr 26, 7:27 PM EDTSpecial Weather StatementCTPClinton33 min
Apr 26, 7:38 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon, Juniata, Mifflin, Snyder, Union67 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.